MathSciNet Relay Station
MathSciNet bibliographic data
MR1441454 (98b:26016) 26D15 (39B72)
Salem, Sh. On some systems of two discrete inequalities of Gronwall type. J. Math. Anal. Appl. 208 (1997), no. 2, 553–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement